Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Sur la réductibilité de la variété des algèbres de Lie nilpotentes complexes

Loading...
Thumbnail Image

Full text at PDC

Publication date

1991

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Abstract

Let Nn be the variety of nilpotent Lie algebra laws of a given complex vector space Cn. M. Vergne showed ["Variété des algèbres de Lie nilpotentes'', Thèse de 3ème cycle, Spéc. Math., Paris, 1966; BullSig(110) 1967:299; Bull. Soc. Math. France 98 (1970), 81–116; that Nn is irreducible for n≤6 and has at least two components for n=7 and n≥11. In this note, the authors prove the reducibility of Nn for n=8,9,10, thus answering affirmatively a question of Vergne. The last part of this work improves results of Vergne concerning some components of Nn, for n≥11.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections